# SDR USAA2013072200016

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 40,422 hours, 22,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: R2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665405
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR SLIDE COVER IS LOOSE.  MX FOUND INTERFERENCE FIT IS SLIDE RAFT.  R & R R2 DOOR SLIDE IAW JOB CARD 26L00025011.  OK FOR SERVICE.
